MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Model Number CU-152R
Medical Device Problem Codes Battery Problem (2885); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor (bsm) the g5 unit would turn off despite being connected to a power source.The battery would die even though it was connected to power and after swapping the power cords.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided.
 
Event or Problem Description
The biomedical engineer (bme) reported that the bedside monitor (bsm) the g5 unit would turn off despite being connected to a power source.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the bedside monitor (bsm) the g5 unit would turn off despite being connected to a power source.The battery would die even though it was connected to power and after swapping the power cords.No patient harm was reported.Investigation summary: the complaint device was received.The unit was evaluated and the complaint could not be duplicated.The device worked as expected without any issues during evaluation.Root cause could not be determined.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 01/08/2026 emailed the bme for the information in the ni list above: no reply was received.Attempt # 2: 01/14/2026 emailed the bme for the information in the ni list above: no reply was received.Attempt # 3: 01/20/2026 emailed the bme for the information in the ni list above: no reply was received.Additional information: b4 date of this report, d9 device available for evaluation, g3 date received by manufacturer, g6 type of report, h2 if follow-up, what type? h3 device evaluated by manufacturer, h6 event problem and evaluation codes, h11 additional manufacturer narrative.

Brand Name
NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24223543
Report Number8030229-2026-06090
Device Sequence Number21173795
Product Code MHX
UDI-Device Identifier04931921002056
UDI-Public(01)04931921002056
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-152R
Device Catalogue NumberCU-152R
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown